# SDR RAAA97B1008

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6519297
- Condition: Cracked
- Location: Ws 224.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED LEFT MAIN LANDING GEAR CHANGE FOUND WS 224.5 AFT REAR SPAR LANDING GEAR TRUNNION SUPPORT CRACKED AT INBD AND OUTBD LOWER BOLT HOLES APPROX .6 IN.  USING HFEC CHANGED AFT REAR SPAR LANDING GEAR TRUNNION SUPPORT PER SRM 51-10-1.
